# SDR ASAA2016010714698

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,452 hours, 2,436 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RT FMC FAILED, ACCOMPLISHED QRH PROCEDURE. UNABLE TO RESTORE DUAL FMC OPS.  ACFT GROUNDED.  PERFORMED RT FLIGHT MANAGEMENT COMPUTER OPS TEST.  NO DEFECTS NOTED.  RT FMC OPS CHECK GOOD IAW AMM 34-61-00.
